# SDR USAA2010061491111

- Difficulty date: June 12, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 72,235 hours, 44,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - WEEKLY - MAJOR REPAIR - FUSELAGE SKIN CRACK APPROX 2 INCHES LONG STA 727D STRINGER 25R.  REPAIRED FUSELAGE SKIN AT STA 727D STRINGER 25R IAW B737 SRM 53-00-01 REPAIR 31.
